# SDR WTAA950327

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89737526
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SEA - LEFT ENGINE POWER SURGE PLUS AND MINUS 20 TO 30 PERCENT REPORTED AFTER DEPARTURE.  CREW SECURED LEFT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE FUEL CONTROL UNIT.  ENGINE GROUND RUNS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
